# SDR EISA20000177

- Difficulty date: September 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 990 LBL 70, UPPER CHORD, AFT FLANGE GOUGED.  REMOVED, FABRICATED REPAIR DOUBLER AND FILLER, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B727-200 SRM 51-10-2, 51-30-2 AND 53-10-8.
